Denoising signals corrupted by chaotic noise

Manjunath, G. ; Sivaji Ganesh, S. ; Anand, G.V. (2010) Denoising signals corrupted by chaotic noise Communications in Nonlinear Science and Numerical Simulation, 15 (12). pp. 3988-3997. ISSN 1007-5704

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.cnsns.2010.01.015

Abstract

We consider the problem of signal estimation where the observed time series is modeled as yi=xi+si with {xi} being an orbit of a chaotic self-map on a compact subset of and {si} a sequence in converging to zero. This model is motivated by experimental results in the literature where the ocean ambient noise and the ocean clutter are found to be chaotic. Making use of observations up to time n, we propose an estimate of si for i<n and show that it approaches si as n→ ∞ for typical asymptotic behaviors of orbits.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Dynamical Systems; Chaos; Topological Dynamics; Nonlinear Signal Processing; Denoising
ID Code:71974
Deposited On:28 Nov 2011 05:02
Last Modified:28 Nov 2011 05:02

Repository Staff Only: item control page